# SDR SWIA202161295

- Difficulty date: August 7, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H OTBD FLAP INBD HINGE FITTINGS ON THE WING LOCATED AT WS178 HAVE SMALL GOUGES ON THE CENTER LUGS.    (C-CHECK RO 9-30-21)    BLENDED OUT GOUGE DAMAGE ON R/H OTBD FLAP HINGE CENTER LUG @ WS178.00 TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL IN REWORKED AREA IS WITHIN LIMITS. REF REO 601R-57-21-3510 REV-- DATED 2021-08-26 ALL STEPS
